# SDR ASOA2014082211113

- Difficulty date: July 27, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 14,501 hours, 10,072 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 744-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK SEGMENT BS 744.15 -761.85 CORRODED IN SEVERAL AREAS.  REMOVED AND REPLACED SEAT TRACK  IAW AMM 53-00-49-000-801 AND AMM 53-00-49-400-801.
